Ask an expert
Question

19 Mar 2007

No periods and extreme weight gain
I was on nur-isterate for about 1 year and gave it up almost a year ago. I have had 2 normal periods in November and December 06 and then nothing further. I am putting on weight drastically. I am very worried as I am trying to fall pregnant. I am 32 could this be hormones? How do I combat this?
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women gain weight on the injection. It should not be related to the injection if it happens afterwards.
Your periods may be irregular for a while before they normalise. You should, of course, check a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote